# SDR AALA20060413

- Difficulty date: June 25, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY FLOOD LIGHT IN CARGO AT AFT AND RIGHT HAND EXTERIOR OFF WING INOPERATIVE.  REPLACED BULB IN THE AFT AND RIGHT HAND EXTERIOR OFF WING EMERGENCY FLOOD LIGHT IN THE CARGO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
